Translator Disclaimer
Summer 2011 Orlicz–Sobolev capacity of balls
T. Futamura, Y. Mizuta, T. Ohno, T. Shimomura
Illinois J. Math. 55(2): 543-553 (Summer 2011). DOI: 10.1215/ijm/1359762401

Abstract

Our aim in this note is to estimate the Orlicz–Sobolev capacity of balls.

Citation

Download Citation

T. Futamura. Y. Mizuta. T. Ohno. T. Shimomura. "Orlicz–Sobolev capacity of balls." Illinois J. Math. 55 (2) 543 - 553, Summer 2011. https://doi.org/10.1215/ijm/1359762401

Information

Published: Summer 2011
First available in Project Euclid: 1 February 2013

zbMATH: 1277.46016
MathSciNet: MR3020695
Digital Object Identifier: 10.1215/ijm/1359762401

Subjects:
Primary: 31B15, 46E30

Rights: Copyright © 2011 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.55 • No. 2 • Summer 2011
Back to Top